Powcold

Powcold 100ml Suspension

4.5 SKU 3205657
Availability:
  • In Stock
E£ 21,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Ibuprofen and Pseudoephedrine suspension for cold and flu symptoms in children.
Powcold & Flu Suspension is used for the relief of symptoms of common cold and influenza, combining Ibuprofen 100mg/5ml and Pseudoephedrine hydrochloride 15mg/5ml, to relieve fever, nasal congestion, sinus congestion, headache, sinus pain, sneezing, and itchy and watery eyes.

Attributes

Product Content

  • How to Use: • 5ml two to three times daily, or as directed by physician • Used from the age of 6 years; the physician may prescribe it for younger children

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed